# SDR ASAA2018042724436

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 31,436 hours, 9,346 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW3590
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 48,555 hours, 16,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AN IDLE NR 2 ENGINE RUN,  FOUND FUEL DRIPPING FROM THE HMU JUST ABOVE FWD THE CONNECTOR. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE HMU IAW N8473000, N8473001. TESTED IAW AMM 71-00-00-800-811-F00, TABLE 502.
